# SDR AALA202402273431

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Part serial: 310818
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: 4L DOOR EMERGENCY BATTERY M33406 FAILS OP CHECK. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK M33406 AT 4L DOOR, S/N OFF 310818, S/N ON 341465 OPS CHECK GOOD. PER B777-3 AMM 33-51-06-960-802.
